# SDR DL757040231

- Difficulty date: March 12, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 59,069 hours, 30,551 cycles
- Engine: Pwa PW2037
- Engine time: 15,006 hours, 6,948 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: PW2037RTC
- Part serial: 727297
- Condition: Failed
- Location: Nr 1 Eng Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLAMEOUT DURING LANDING ROLLOUT.  REPLACED 2.5 BLEED ACTUATOR.
